On certain statistical properties of continued fractions with even and with odd partial quotients

Volume 156 / 2012

Florin P. Boca, Joseph Vandehey Acta Arithmetica 156 (2012), 201-221 MSC: Primary 11A55; Secondary 11K50, 37A45. DOI: 10.4064/aa156-3-1

Authors

  • Florin P. BocaDepartment of Mathematics
    University of Illinois
    1409 W. Green Street
    Urbana, IL 61801, U.S.A.
    e-mail
  • Joseph VandeheyDepartment of Mathematics
    University of Illinois
    1409 W. Green Street
    Urbana, IL 61801, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image